These are all signs for anxiety.. I've had anxiety for the past 15 years...through my twenties I didn't notice it almost at all. Just 3 years ago it reared its ugly head ... I'm about to start excitable pram again..I've been off and on for about the past 3 years now.
You may have mild depression as well...or are you aware that you have it as well. I am just now finding out that this time around I'm depressed as well as the anxiety.
I did take Lexapro, am on low dose of Celexa now. That head pressure from Lexapro was awful, and it wasn't working very well, so they tried Celexa. It got a lot worse when they increased the dose.
Thanks for the reply paxiled... Unfortunately, the head pressures came on their own. As far as side effects go, Ive been lucky with lexapro. If anything maybe makes me tired throughout the day but nothing major. Are you taking lexapro or call it a wild guess paxil?
Thx for the reply to my post... I guess sometimes it helps when other people can relate to you. How long have you had the burning/tingling sensations?
Did this start when you restarted the Lexapro? Because particularly the head pressure is a very common Lexapro side effect -- I found this out the hard way. If it just started when you began the drug again, it might be it's not going to be as easy the second time around, which is common with these drugs. If it didn't start then and the timing has nothing to do with starting Lexapro again, then obviously that isn't as likely a possibility.
The burning feeling is horrible, mine is more of a burning tingling feeling and its always in my arms, this only happens when my anxiety is on full power, it happens almost everyday in the morning and wakes me up.
It ***** and I have no idea what causes it, my guess would be its adrenaline that is stuck in the blood stream....
Oh I have my good days and bad days. I always try to keep busy and not focus on my anxiety and anxiety symptoms. When I focus on that it is all I can think about which makes the anxiety that much worse.
Thanks for the reply... I've been using Lexapro off and on for the past 5 years, from 5mg to 20mg. I stopped taking it for a month to "cleanse" my system so we can try to have another baby, but as you can guess that didn't go so well. I'm currently taking 10mg Lexapro and considering upping it to 20mg again. My body just feels all over the place. My balance is off, joints feel weird. Hands limbs feel weak but they're not; just trying to be strong and hope the symptoms taper off. How do you feel?
Well... I don't think I can help much :/... Everything you listed sounds exactly like anxiety, and I have had the same symptoms. Sometimes my anxiety "symptoms" are better and other times they are really bad and makes me believe it is something worse.
Muscle tightness is very common with anxieyt because people who are anxious tend to tense up (not everybody of course) making the muscle hurt/feel tight.
how long have you been on the lexapro??